Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 5 (2009), 105, 11 pages      arXiv:0911.3875

Noncommutative Root Space Witt, Ricci Flow, and Poisson Bracket Continual Lie Algebras

Alexander Zuevsky
School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland
Max-Planck Institut für Mathematik, Vivatsgasse 7, 53111, Bonn, Germany

Received August 21, 2009, in final form November 16, 2009; Published online November 19, 2009

We introduce new examples of mappings defining noncommutative root space generalizations for the Witt, Ricci flow, and Poisson bracket continual Lie algebras.

Key words: continual Lie algebras; noncommutative integrable models.

pdf (227 kb)   ps (141 kb)   tex (14 kb)


  1. Atiyah M.F., Macdonald I.G., Introduction to commutative algebra, Addison-Wesley Publishing Co., Reading, Mass. - London - Don Mills, Ont., 1969.
  2. Bakas I., Geometric flows and (some of) their physical applications, hep-th/0511057.
  3. Bakas I., The algebraic structure of geometric flows in two dimensions J. High Energy Phys. 2005 (2005), no. 10, 038, 52 pages, hep-th/0507284.
  4. Bakas I., Ricci flows and their integrability in two dimensions, C. R. Phys. 6 (2005), 175-184, hep-th/0410093.
  5. Berenstein A., Retakh V., Lie algebras and Lie groups over noncommutative rings, Adv. Math. 218 (2008), 1723-1758, math.QA/0701399.
  6. Devchand Ch., Saveliev M.V., Comultiplication for quantum deformations of the centreless Virasoro algebra in the continuum formulation, Phys. Lett. B 258 (1991), 364-368.
  7. Bayen F., Flato M., Fronsdal C., Lichnerowicz A., Sternheimer D., Deformation theory and quantization. I. Deformation of symplectic structures, Ann. Physics 111 (1978), 61-110.
    Bayen F., Flato M., Fronsdal C., Lichnerowicz A., Sternheimer D., Deformation theory and quantization. II. Physical applications, Ann. Physics 111 (1978), 111-151.
  8. Dimakis A., Müller-Hoissen F., Bicomplexes and integrable models, J. Phys. A: Math. Gen. 33 (2000), 6579-6591, nlin.SI/0006029.
    Dimakis A., Müller-Hoissen F., Bicomplexes, integrable models, and noncommutative geometry, Internat. J. Modern Phys. B 14 (2000), 2455-2460, hep-th/0006005.
  9. Grisaru M.T., Penati S., An integrable noncommutative version of the sine-Gordon system, Nuclear Phys. B 655 (2003), 250-276, hep-th/0112246.
  10. Hamanaka M., Toda K., Towards noncommutative integrable systems, Phys. Lett. A 316 (2003), 77-83, hep-th/0211148.
  11. Kac V.G., Infinite-dimensional Lie algebras, 3rd ed., Cambridge, Cambridge University Press, 1990.
  12. Kashaev R.M., Saveliev M.V., Savelieva S.A., Vershik A.M., On nonlinear equations associated with Lie algebras of diffeomorphism groups of two-dimensional manifolds, in Ideas and Methods in Mathematical Analysis, Stochastics, and Aapplications (Oslo, 1988), Editors S. Albeverio, J.E. Fenstad, H. Holden and T. Lindstrom, Cambridge University Press, Cambridge, 1992, 295-307.
  13. Leznov A.N., Saveliev M.V., Group-theoretical methods for integration of nonlinear dynamical systems, Progress in Physics, Vol. 15, Birkhäuser Verlag, Basel, 1992.
  14. Reshetikhin N.Yu., Semenov-Tian-Shansky M.A., Central extensions of quantum current groups, Lett. Math. Phys. 19 (1990), 133-142.
  15. Saveliev M.V., On an equation associated with the contact Lie algebras, hep-th/9311035.
  16. Saveliev M.V., A nonlinear dynamical system related to the contact Lie algebras, J. Math. Sci. 82 (1996), 3832-3833.
  17. Saveliev M.V., Integro-differential nonlinear equations and continual Lie algebras, Comm. Math. Phys. 121 (1989), 283-290.
  18. Saveliev M.V., Vershik A.M., Continuum analogues of contragredient Lie algebras (Lie algebras with a Cartan operator and nonlinear dynamical systems), Comm. Math. Phys. 126 (1989), 367-378.
  19. Saveliev M.V., Vershik A.M., New examples of continuum graded Lie algebras, Phys. Lett. A 143 (1990), 121-128.
  20. Saveliev M.V., Zuevsky A.B., Quantum vertex operators for the sine-Gordon model, Internat. J. Modern Phys. A 15 (2000), 3877-3897.
  21. Seiberg N., Witten E., String theory and noncommutative geometry, J. High Energy Phys. 1999 (1999), no. 09, 032, 93 pages, hep-th/9908142.
    Douglas M.R., Nekrasov N.A., Noncommutative field theory, Rev. Modern Phys. 73 (2001), 977-1029, hep-th/0106048.
  22. Zuevsky A., Continual Lie algebra bicomplexes and integrable models, Czechoslovak J. Phys. 55 (2005), 1545-1551.
  23. Zuevsky A., Continual Lie algebras and noncommutative counterparts of exactly solvable models, J. Phys. A: Math. Gen. 37 (2004), 537-547.
  24. Zuevsky A., Non-commutative Ricci and Calabi flows, Ann. Henri Poincaré 7 (2006), 1569-1578.

Previous article   Next article   Contents of Volume 5 (2009)